| Catalog Number |
5C4366P |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).H11: the device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the drain bag joint of a capd disposable disconnect y-set could not tightly integrate the patient connector.It was further stated that the clasp was closed without opening, but it bounced open.This occurred during use of the device for peritoneal dialysis (pd) therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction g4: combination product: add no (previously blank).Additional information: h3, h6 and h11.H11: the device was received for evaluation.A visual inspection with the naked eye was performed with no issues noted.Functional testing including clear passage and clamp function testing were performed with no issues noted.An in lab female connector was connected and disconnected with no issues or leaks.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.